Show simple item record

dc.contributor.authorFernandez Bonder, Julian ( Orcid Icon 0000-0003-1097-4776 )
dc.date.accessioned2021-07-15T20:39:49Z
dc.date.available2021-07-15T20:39:49Z
dc.date.issued2006-03-21
dc.identifier.citationFernández Bonder, J. (2006). Multiple solutions for the p-Laplace equation with nonlinear boundary conditions. Electronic Journal of Differential Equations, 2006(37), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13910
dc.description.abstract

In this note, we show the existence of at least three nontrivial solutions to the quasilinear elliptic equation

pu + |u|p-2 u = ƒ(x, u)

in a smooth bounded domain Ω of ℝN with nonlinear boundary conditions |∇u|p-2 ∂u/∂v = g(x, u) on ∂Ω. The proof is based on variational arguments.

dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectp-Laplace equationsen_US
dc.subjectNonlinear boundary conditionsen_US
dc.subjectVariational methodsen_US
dc.titleMultiple solutions for the p-Laplace equation with nonlinear boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record